# SDR SWAA2015123047517

- Difficulty date: December 1, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 23,634 hours, 18,136 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545422
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WHEEL WELL PRESS WEB CRACKED AT STATION 663, LBL 42, WL 199.  REPAIRED WEB IAW SRM.
